# SDR AALA201908299033

- Difficulty date: August 27, 2019
- Submitted: August 29, 2019
- Operation: Air carrier
- Aircraft: N9008U
- Make and model: Airbus A319-115
- Aircraft serial: 5786
- Aircraft time: 16,703 hours, 7,910 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321431
- Part serial: 746865
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: BATTERY PACK FAILING AT ESPU 12WL, RH SIDE OF ESCAPE HATCH. REMOVED AND REPLACED ESPU 12WL IAW AMM 33-51-38, OPS CHECK GOOD.
